# SDR 96FDEA01209

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ctr Post
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE CENTER POST BETWEEN PILOT AND COPILOT NR 1 WINDOWS CRACKED RIGHT 3RD SCREW DOWN, PILOTS NR 4 WINDOW.  NDT VERIFIED NO CRACK FOUND WITH HFEC.
